# SDR IPXA2025062680732

- Difficulty date: June 6, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 27,415 hours, 17,172 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC FLOOR PANEL 232NJ IS BROKEN VERIFIED FABRICATED FLOOR PANEL 232NJ, WHIT P/N:5024N400001SS-G, BTCH: 0004055277, INSERTS P/N: G2001B-3P (56), BTCH: 0004142469 (56), P/N: G2002B-3S, BTCH: 0004370926
